On some regularizing and decay estimates for nonlinear diffusion equations

Mitsuhiro Nakao

研究成果: Article

4 引用 (Scopus)
元の言語English
ページ(範囲)1455-1461
ページ数7
ジャーナルNonlinear Analysis
7
発行部数12
DOI
出版物ステータスPublished - 1983
外部発表Yes

Fingerprint

Nonlinear Degenerate Parabolic Equation
Nonlinear Diffusion Equation
Decay Estimates

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

これを引用

On some regularizing and decay estimates for nonlinear diffusion equations. / Nakao, Mitsuhiro.

:: Nonlinear Analysis, 巻 7, 番号 12, 1983, p. 1455-1461.

研究成果: Article

Nakao, Mitsuhiro. / On some regularizing and decay estimates for nonlinear diffusion equations. :: Nonlinear Analysis. 1983 ; 巻 7, 番号 12. pp. 1455-1461.
@article{e6949dcd0bfe413c92e53f99e2a582ae,
title = "On some regularizing and decay estimates for nonlinear diffusion equations",
keywords = "nonlinear degenerate parabolic equations, Regularizing and decay estimates",
author = "Mitsuhiro Nakao",
year = "1983",
doi = "10.1016/0362-546X(83)90012-3",
language = "English",
volume = "7",
pages = "1455--1461",
journal = "Nonlinear Analysis, Theory, Methods and Applications",
issn = "0362-546X",
publisher = "Elsevier Limited",
number = "12",

}

TY - JOUR

T1 - On some regularizing and decay estimates for nonlinear diffusion equations

AU - Nakao, Mitsuhiro

PY - 1983

Y1 - 1983

KW - nonlinear degenerate parabolic equations

KW - Regularizing and decay estimates

UR - http://www.scopus.com/inward/record.url?scp=0002132346&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0002132346&partnerID=8YFLogxK

U2 - 10.1016/0362-546X(83)90012-3

DO - 10.1016/0362-546X(83)90012-3

M3 - Article

AN - SCOPUS:0002132346

VL - 7

SP - 1455

EP - 1461

JO - Nonlinear Analysis, Theory, Methods and Applications

JF - Nonlinear Analysis, Theory, Methods and Applications

SN - 0362-546X

IS - 12

ER -